# SDR 3SVA2017013000001

- Difficulty date: January 28, 2017
- Submitted: January 30, 2017
- Operation: Air carrier
- Aircraft: N441DK
- Make and model: Cessna 441
- Aircraft time: 7,299 hours, 7,149 cycles
- Engine: Garrtt TPE33110N
- Engine time: 3,643 hours, 2,734 cycles
- Propeller: Hartzl HCE4N3
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Wire
- Condition: Shorted
- Location: Zone 600
- Stage of operation: TO
- How discovered: O
- Nature of condition: N, R
- Precautionary procedure: C

## Discrepancy

RT ENGINE TORQUE INDICATOR WENT TO REDLINE ON TAKEOFF CAUSING THE ENGINE COMPUTER TO REDUCE POWER BECAUSE IT SENSED AN OVER TORQUE SITUATION. THE INDICATION WAS FAULTY AND THERE WAS NOT AN OVER TORQUE ISSUE. INSPECTION OF THE WIRES AT THE TORQUE TRANSDUCER REVEALED A SHORTED WIRE. REPAIRED WIRING AND OPS CHECKED INDICATING SYSTEM.
